Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vanishing of extensions of twisted Verma modules


Author: Noriyuki Abe
Journal: Proc. Amer. Math. Soc. 137 (2009), 3923-3926
MSC (2000): Primary 22E47; Secondary 17B55
Published electronically: June 12, 2009
MathSciNet review: 2529902
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a vanishing theorem of extension groups between twisted Verma modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E47, 17B55

Retrieve articles in all journals with MSC (2000): 22E47, 17B55


Additional Information

Noriyuki Abe
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan
Email: abenori@ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09958-4
PII: S 0002-9939(09)09958-4
Keywords: Category $\mathcal {O}$, twisted Verma modules
Received by editor(s): November 14, 2008
Received by editor(s) in revised form: March 2, 2009
Published electronically: June 12, 2009
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.